MathSciNet Relay Station
MathSciNet bibliographic data
MR721733 58F11 (34C35)
Pesin, Ya. B.; Sinaĭ, Ya. G. Gibbs measures for partially hyperbolic attractors. Ergodic Theory Dynam. Systems 2 (1982), no. 3-4, 417–438 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement